Volume 12 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Author Index – G
Gadgil, Siddhartha
Homogeneous length functions on groups
Galateau, Aurélien
Le problème de Bogomolov effectif sur les variétés abeliennes
Gallardo, Patricio
A generic slice of the moduli space of line arrangements
Gallauer Alves de Souza, Martin
Tensor triangular geometry of filtered modules
Gan, Wee
Garcia Martinez, Luis
Regularized theta lifts and (1,1)-currents on GSpin Shimura varieties
Garibaldi, Ryan
Vanishing of trace forms in low characteristics
Weakly commensurable $S$-arithmetic subgroups in almost simple algebraic groups of types $\mathsf{B}$ and $\mathsf{C}$
Garrousian, Mehdi
A blowup algebra for hyperplane arrangements
Garton, Derek
Random matrices, the Cohen--Lenstra heuristics, and roots of unity
Gauthier, Thomas
Continuity of the Green function in meromorphic families of polynomials
Gee, Toby
Crystalline extensions and the weight part of Serre's conjecture
p-adic Hodge-theoretic properties of étale cohomology with mod p coefficients, and the cohomology of Shimura varieties
Gelaki, Shlomo
Centers of graded fusion categories
Ghioca, Dragos
Preperiodic points for families of polynomials
A dynamical variant of the Pink-Zilber conjecture
Gholampour, Amin
Root systems and the quantum cohomology of ADE resolutions
Gibney, Angela
Equations for Chow and Hilbert quotients
Gille, Philippe
Formules pour l'invariant de Rost
Goff, Christopher
Fusion rules for abelian extensions of Hopf algebras
Goldmakher, Leo
Multiplicative mimicry and improvements of the Polya-Vinogradov inequality
Goldstein, Daniel
Groups with exactly one irreducible character of degree divisible by {\slshape p}
Gonzalez, José
Cox rings and pseudoeffective cones of projectivized toric vector bundles
Bivariant Algebraic Cobordism
González Pérez, Pedro Daniel
Arithmetic motivic Poincaré series of toric varieties
Goodearl, Kenneth
Closures in varieties of representations and irreducible components
Goodwin, Simon
Principal $W$-algebras for $\operatorname{GL}(m\vert n)$
Gorelik, Maria
Denominator identity for affine Lie superalgebras with zero dual Coxeter number
Goren, Eyal
A Gross--Zagier formula for quaternion algebras over totally real fields
Green, David
On Oliver's p-group conjecture
Greenberg, Matthew
L-invariants and Shimura Curves
Grizzard, Robert
Slicing the stars: counting algebraic numbers, integers, and units by degree and height
Gruenewald, David
Explicit CM-theory in dimension 2
Grushevsky, Samuel
The degree of the Gauss map of the theta divisor
Gubler, Walter
A tropical approach to non-archimedean Arakelov geometry
Guerberoff, Lucio
Complex conjugation and Shimura varieties
Guerreiro, João
Mean square in the prime geodesic theorem
Gunther, Joseph
Slicing the stars: counting algebraic numbers, integers, and units by degree and height
Guralnick, Robert
Groups with exactly one irreducible character of degree divisible by {\slshape p}
Adequate groups of low degree
Gurjar, Rajendra
Factorially Closed Subrings of Commutative rings
Guruswami, Venkatesan
Cyclotomic function fields, Artin-Frobenius automorphisms, and List error-correction with optimal rate